Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 1, NWS Cleveland, OH

January 3, 2017

NWS Cleveland, OH issued this small craft advisory at Jan 3, 2017, 3:26 PM EST. It took effect at Jan 4, 2017, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 3, 2017, 3:26 PM EST (20:26 UTC)
In effect from
Jan 4, 2017, 7:00 AM EST
Expired
Jan 4, 2017, 3:55 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted.

524 
WHUS71 KCLE 032026
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EST TUE JAN 3 2017

...WEST GALES DEVELOPING WEDNESDAY...

.WEST WINDS WILL INCREASE LATE TONIGHT AS LOW PRESSURE DEEPENS AND
MOVES NORTHEAST OF LAKE ERIE. WINDS WILL INCREASE TO 30 TO 40
KNOTS OVER MUCH OF THE LAKE WEDNESDAY AFTERNOON AND EVENING BEFORE
SUBSIDING WEDNESDAY NIGHT INTO THURSDAY.

LEZ061-144>149-164>169-040430-
/O.NEW.KCLE.GL.W.0001.170104T1200Z-170105T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
326 PM EST TUE JAN 3 2017

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
THURSDAY.

* WINDS...WEST WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT...AND 30
  TO 40 KNOTS WEDNESDAY AND WEDNESDAY NIGHT. 

* WAVES...BUILDING TO 8 TO 11 FEET BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ142-143-040430-
/O.NEW.KCLE.SC.Y.0001.170104T1200Z-170105T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
326 PM EST TUE JAN 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM
EST THURSDAY.

* WINDS...WEST WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT...AND 30
  KNOTS ON WEDNESDAY. 

* WAVES...2 TO 4 FEET WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
2 follow-up statements
196 
WHUS71 KCLE 040242
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EST TUE JAN 3 2017

...WEST GALES WILL DEVELOP WEDNESDAY...

.WEST WINDS WILL INCREASE LATE TONIGHT AS AN ARCTIC FRONT MOVES
ACROSS LAKE ERIE. WINDS WILL INCREASE TO 30 TO 40 KNOTS OVER MUCH
OF THE LAKE WEDNESDAY AFTERNOON AND EVENING.

LEZ061-144>149-164>169-041045-
/O.CON.KCLE.GL.W.0001.170104T1200Z-170105T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
942 PM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
THURSDAY...

* WINDS...WEST 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A
PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE
AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

LEZ142-143-041045-
/O.CON.KCLE.SC.Y.0001.170104T1200Z-170105T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
942 PM EST TUE JAN 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
4 AM EST THURSDAY...

* WINDS...WEST 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
294 
WHUS71 KCLE 040855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST WED JAN 4 2017

...WEST GALES TODAY INTO TONIGHT...

.WEST WINDS WILL INCREASE TODAY AS COLDER AIR MOVES INTO THE LOCAL
AREA.

LEZ142-143-041700-
/O.UPG.KCLE.SC.Y.0001.170104T1200Z-170105T0900Z/
/O.EXA.KCLE.GL.W.0001.170104T1200Z-170105T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
355 AM EST WED JAN 4 2017

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...WEST GALES TO 35 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ162-163-041700-
/O.EXA.KCLE.GL.W.0001.170104T1200Z-170105T0900Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
355 AM EST WED JAN 4 2017

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST
THURSDAY.

* WINDS...WEST GALES TO 35 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A
PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE
AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-144>149-164>169-041700-
/O.CON.KCLE.GL.W.0001.170104T1200Z-170105T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST WED JAN 4 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM
EST THURSDAY...

* WINDS...WEST WINDS TO 30 KNOTS INCREASING TO 35 KNOT GALES.

* WAVES...10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A
PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE
AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 12:29 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 3, 12:29 PM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1229 PM EST Tue Jan 3 2017

.SYNOPSIS...
Low pressure over central Ohio will move northeast to near
Buffalo by late this evening. A strong cold front will sweep
across the area tonight. Arctic high pressure will then build
across the Plains states and Midwest the second half of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Only minor changes were made to afternoon pops to fine tune the
movement of the back edge of the rain shield over the region. The
strong upper jet to the west is already producing more showers
from western lower Michigan into Illinois and these will move into
the region toward dark in the west. Current temperature forecast
is on track so no changes were made.

previous discussion...
Well defined mid-lat cyclone continues to
make steady progress northeast across the region this morning with
the forecast right on track. Water vapor imagery shows the
limiting western streamline of the warm conveyor belt from near
KCMH to KRIC with the low steadily lifting northeast. The eastern
half of the CWA is in the warm sector of the low with 850 mb
temperature up to +8C. Upper level divergence at 300mb is helping
ventilate the system with a retreating jet well to the ne of the
region.

Another strong jet at 300 mb is nosing into the Mississippi Valley
with the left entrance region near KSTL. This divergence area will
spread northeast and and help produce more showers later this
afternoon and evening.

Have made minor change to temperatures and POPs for the afternoon.
The back or western edge of the rain will progress across the area
today but the lull will be shortlived as the upper forcing from
the west will initiate more showers.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Active weather will continue during the period. Rain will be
ongoing this evening with drying from west to east overnight. An
arctic cold front will push east of the area by daybreak
Wednesday. Most of the precip tonight will end before it gets cold
enough for a change to snow. Last night had some concerns about a
change to freezing rain but the new guidance shows that is now
very unlikely. Highs Wednesday will likely occur at 12z with
steady or falling temps after that. Good drying is expected behind
the front and some partial clearing could occur during the day.
The lower atmosphere will begin to moisten again toward Wednesday
evening. It will take some time for the lake effect machine to get
going. The best moisture doesn't reach the growth zone till
sometime early Thursday. It is as that time that the lake effect
could really get going. Little change in the wind direction is
expect through Friday so accums eventually could get significant.
Wind speeds will be high so residence time will be cut short and
given the marginal moisture initially will hold off on issuing
any headlines at this point. It appears the best window for
significant snow will be later Thursday and Thursday night when
850 mb temps get colder than neg 20 and the lake instability gets
extreme. BUFKIT eventually shows lake induced CAPES of greater
than 1000 J/KG. Given the persistent westerly flow the lake effect
activity will be confined to areas east of Cleveland. Some light
snow could fall outside of the snowbelt on Thursday as moisture
from Lake Michigan reaches the area. Will go with small precip
chances areas outside of the snowbelt Thursday and Thursday
night. By Friday drier air will begin to move in. Expect the lake
effect to begin to gradually diminish at that time

Given the changing airmasses have used a blend of guidance for
temps.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Upper level trough will slide by to the east Saturday and Sunday and
this should help push the glancing blow of cold air to the east as
well.  Amplification of the upper level ridge over the western
United States will take place Sunday into Monday.  This will cause
high pressure at the surface to build east across the forecast area
during the early part of next week.  Another weak shortwave will
move quickly east into the middle Mississippi Valley region by
Tuesday night causing another low pressure system to move northeast
into the western Great Lakes region.

Arctic air mass that will settle in over the area by the weekend
will continue to produce some lake effect snow showers.  Air mass
will likely support some synoptic moisture helping to enhance the
lake effect snow threat.  But, due to timing and significant changes
in wind direction over the last couple model runs, will keep
probabilities at a chance for now Saturday through Sunday.  Then, as
high pressure begins to build into the area from the west, the
threat for lake effect snow will taper off for the end of the
forecast period.

Otherwise, the rest of the forecast area should see fair weather
through much of the extended period as the high pressure slowly
builds in. Another storm system will push east toward the area by
the end of the forecast period and bring a return to milder air and
a possibility for a mix of precipitation in the warm sector. The
current trend shows temperatures climbing back above freezing by
Tuesday for highs.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Conditions will continue to deteriorate from west to east across
the area this afternoon/evening as low pressure moves northeast
through Ohio. Widespread rain will clear from west to east across
the area through this afternoon, with additional scattered rain
filling in from west to east this evening, changing over to snow
late overnight/tomorrow morning. Mainly IFR/LIFR conditions
expected through the overnight with gradual improving conditions
to MVFR early Wednesday.

OUTLOOK...Non-VFR Wednesday through Saturday in the northeast
snowbelt.

&&

.MARINE...
Lake should be relatively quiet today but expecting winds to
increase late Tuesday night into Wednesday.  Will likely need a
small craft advisory late Tuesday night through possibly Friday as
gradient slowly decreases. The decrease in the winds will be short
lived as winds increase again for Saturday as high pressure builds
in from the west.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Lake Effect Snow Watch from Wednesday afternoon through Friday
     afternoon for PAZ001-002.
MARINE...None.

&&

SYNOPSIS...Kubina
NEAR TERM...LaPlante
SHORT TERM...Kubina
LONG TERM...Lombardy
AVIATION...Greenawalt
MARINE...Lombardy
Hazardous weather outlook, Jan 3, 12:16 PM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 PM EST TUE JAN 3 2017

PAZ001-002-041730-
NORTHERN ERIE-SOUTHERN ERIE-
1216 PM EST TUE JAN 3 2017

...LAKE EFFECT SNOW WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 LAKE EFFECT SNOW WATCH HAS BEEN ISSUED FOR 6 TO 12 INCHES OF SNOW
FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ003-041730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
1216 PM EST TUE JAN 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-041730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1216 PM EST TUE JAN 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:33 PM ESTDense Fog AdvisoryCLEAshland, Geauga, Holmes, Knox, Mahoning, Medina and 7 more6 hr
Jan 3, 3:26 PM ESTGale WarningCLE36 hr
Jan 3, 11:37 AM ESTLake Effect Snow WatchCLEErie15 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.